When i started using Claravis i was ecstatic about seeing immediate results. Unfortunately, days turned into weeks and weeks turned into months without any change. I am almost at my fourth month and I have lost all hope. I've had acne surgery (extraction) twice since i started medication but it didn't help at all. My acne is actually getting more painful and tender and they just keep coming. My Doc currently has me on 60mg/day, is that even enough? She's skeptical about increasing my dosage because my white blood count is low. Is there anyone else out there in my situation? I'm just frustrated about this that i don't know what to do anymore. This was my last hope. Like, why isn't it working for me? People take it for only a couple of days or weeks and they see improvements. What's so different about my acne?
It probably won't hurt to talk to the pharmacist about this medicine and ask what the low and high dosages of this medicine and mention that your white count is low. The pharmacist can't change your medicine for you, however, they might know how to counter the low white count and that would help you to have that information. That is a really strong medicine and it does have alot of side effects. Once you have talked to your pharmacist and gotten their input, talk to your dermatologist again about the lack of results lately and if all else fails, you might have to change medicines or doctors.Pharmacists really are the experts on how the medications work and any side effects.
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 2 answers
Posted 26 Mar 2013 • 1 answer
Posted 13 Jul 2016 • 0 answers
Posted 14 Jul 2016 • 0 answers
Posted 1 Feb 2017 • 0 answers